Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Sign in to follow this  
BabieDollHLC

stacker 2

Recommended Posts

Hi everyone!

My doc said I need to loose some weight. I am 5'9 and weight 160. I've gained about 40 pounds since I was diagnosed with Pots. I currently lost 15 since I've started working again. He thinks I should try stacker-2. Is this safe?? expecially since I am taking (proamatine). I would think this would be dangerous, and cause more problems. Anyone know anything about this? :/

Share this post


Link to post
Share on other sites

Hi! I wouldn't recommend any weight loss supplements, only because it could definitely exacerbate your POTS because of the caffeine and other stimulants. If you haven't read the previous post "Being Thin and Having POTS Symptoms" I definitely would. Plus, I wouldn't think that 160 at 5'9" is anything to worry about at all!! That isn't really overweight, and if you are feeling better than you were when you were thinner then that's great :rolleyes: I'd take 20 pounds anytime over being so sick. Good luck!!

Share this post


Link to post
Share on other sites

I am going to school to be a dietician and we have talked about many of these weight loss supps. Most of them don't work and if they do then when you go off them you gain back what you lost plus more. Most of them do increase heart rate so for a POTS patient that is just going to make everything worse. I would suggest eating all the foods groups in moderation and exercise (if possible). Usually I try to walk or do some sort of low energy exercise as much as I can (usually that isn't that much because of the POTS), but if you can do any bit of exercise that should help. Again, I highly recommend trying to control your weight with diet because most, if not all, of the diet pills do more harm than good in the long run. You may want to see a registered dietician if possible. They could give you a meal plan to help you acheive your goal weight. Good luck!! :rolleyes:

Share this post


Link to post
Share on other sites

About the Stacker 2. I can't see where any doctor would recommend them for anyone. They have taking them off the shelves here in Alabama. A couple of years ago when I was working prior to POTS I did take these occasionally and it would soar my heart rate up so high, I couldn't imagine it now. I had a bad experience with them. Be really careful.

Paige

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...